# SDR CA000829018

- Difficulty date: August 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 10,235 hours
- Engine: Pwa PT6A135
- System (JASC): 2700 · Flight Control System
- Part: Screw
- Condition: Loose
- Location: Servo Tab
- Component: Trim Tab, C3TE1213
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOT AN SDR - WHILST CARRYING OUT A 100 HOUR INSPECTION, THE ENGINEER NOTICED THAT THE SCREWS ATTACHING THE COUNTERWEIGHT ARM TO THE SERVO TAB WERE LOOSE. THE TRIM TAB WAS OPENED UP, THE SCREWS WERE TIGHTENED, THE TAB WAS CLOSED UP AND THE AIRCRAFT WAS RETURNED TO SERVICE.
